# SDR YBB2018F00003

- Difficulty date: July 27, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N6FJ
- Make and model: Amd FALCON10
- Aircraft serial: 97
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 300116900400
- Part serial: 71292
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT OF ACFT AT FACILITY LOCATED IN KHUM, ENG NR 2 FIRE LOOP FAILED OPS TEST.  NOTIFIED DOM, DOM GROUNDED ACFT.  REMOVED NR 2 ENG FIRE DETECTION LOOP PN 3001-16-900/400-12 SN 71292.  INSTALLED SERVICEABLE FIRE LOOP PN 3001-16-900/400-12 SN 85258.  OPS CHECKED FIRE DETECTION SYSTEM NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE REF DASSAULT FALCON AMM 26-10-00.
